# SDR HNAA2023080600277

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 45,000 hours, 40,368 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL NOTED ON FLT DECK AND IN CABIN NEAR ROWS 2 AND 3.  SMELL GOT STRONGER ON TAXI IN. SMELL STRTED TO DISIPATE AFTER APU SHITDOWN AND BLEED AIR OFF FACT  06AUG23  18:46  CHO  ON INSPECTION FOUND CONTACTOR K0081 LOCATED BEHIND CAPT SEAT AND UNDER FA SEAT TO HAVE SCORCH MARKS. R+R'D IAW AMM 24-60-01-000/400-801-A. OPS CHECKED IAW AMM 24-60-00-700-802-A, OPS CHECK GOOD. ELECTRICAL POWER ON FOR 30 MIN, NO SMELL. OK FOR SERVICE. USED CHO CONTRACT MX (SIGNATURE AVIATION) TORQUE WRENCH SN-0603302913. CERT DATE-06/21/23.
